# SDR MALA050385

- Difficulty date: April 25, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 19,057 hours, 21,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 7253710243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WRAP AROUND P/N 7253710243 IS CORRODED AND HAS BEEN REPAIRED IAW SRM 51-40-21.
